# SDR C2XA01IA162

- Difficulty date: March 12, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N14815
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 104
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22044004
- Part serial: 127331C
- Condition: Overheated
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 3431, THE CREW REPORTED THAT THE NUMBER TWO PACK OVERHEATED FOLLOWED BY A BURNING SMELL.  MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO AIR CYCLE MACHINE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
